Search the Community
Showing results for tags 'suppository'.
Found 1 result
Hey all, Lately I have been having a seriously debilitating attack regarding colon cancer. First a brief history of my colon cancer fears: - In 2014 I started to get severe abdominal cramps and bright red blood on the toilet paper and once throughout the toilet water - I went to see my GP who did some searches for abdominal masses and ordered an ultrasound, the ultrasound came back clear and he said I was fine. The light red blood on my toilet paper intermittently continued to occur - A few weeks ago around 5 days after startling Lexapro 10mg and started to notice mild constipation - Constipation grew and I started to notice frequent small spatterings of light red blood on the toilet paper - Went to see a new GP who diagnosed me with a small hemeroid and anal fissure. I was prescribed antisceptic suppositories - this morning after taking the suppository the night before I noticed a white candle wax like substance floating above my bowel movement I guess my questions are: - has anyone experienced Lexapro induced constipation? And - Is this white candle like mucus leftover suppository or should I be worried about something more insidious? Also I'm 25 no history of any major illness in my family